# SDR SWIA200718420

- Difficulty date: April 16, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 26,359 hours, 38,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TORQUE TUBE AFT BEARING BOSS HAS CORROSION, DISCOVERED AT C-CHECK.  REPLACED PAX DOOR TORQUE TUBE AFT BEARING BOSS IAW EMB 120 MM 52-11-05.
